zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions for boundary value problem of nonlinear fractional differential equation. (English) Zbl 1079.34048
Summary: We investigate the existence and multiplicity of positive solutions to the boundary value problem $$D^\alpha_{0+}u(t)+f \bigl(t,u(t) \bigr)=0,\ 0<t<1, \quad u(0)=u(1)=0,$$ where $1<\alpha\le 2$ is a real number, $D_{0+}^\alpha$ is the standard Riemann-Liouville differentiation, and $f:[0,1] \times[0,\infty) \to [0,\infty)$ is continuous. By means of some fixed-point theorems in a cone, existence and multiplicity results positive solutions are obtained. The proofs are based upon the reduction of the problem considered to the equivalent Fredholm integral equation of second kind.

MSC:
34K05General theory of functional-differential equations
34B18Positive solutions of nonlinear boundary value problems for ODE
34B15Nonlinear boundary value problems for ODE
26A33Fractional derivatives and integrals (real functions)
WorldCat.org
Full Text: DOI EuDML
References:
[1] Babakhani, A.; Gejji, V. D.: Existence of positive solutions of nonlinear fractional differential equations. J. math. Anal. appl. 278, 434-442 (2003) · Zbl 1027.34003
[2] Delbosco, D.: Fractional calculus and function spaces. J. fract. Calc. 6, 45-53 (1996) · Zbl 0829.46018
[3] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation. J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005
[4] El-Sayed, A. M. A.: Nonlinear functional differential equations of arbitrary orders. Nonlinear anal. 33, 181-186 (1998) · Zbl 0934.34055
[5] Gejji, V. D.; Babakhani, A.: Analysis of a system of fractional differential equations. J. math. Anal. appl. 293, 511-522 (2004) · Zbl 1058.34002
[6] Kilbas, A. A.; Marichev, O. I.; Samko, S. G.: Fractional integral and derivatives (Theory and applications). (1993) · Zbl 0818.26003
[7] Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems I. Appl. anal. 78, 153-192 (2001) · Zbl 1031.34002
[8] Kilbas, A. A.; Trujillo, J. J.: Differential equations of fractional order: methods, results and problems II. Appl. anal. 81, 435-493 (2002) · Zbl 1033.34007
[9] Krasnosel’skii, M. A.: Positive solutions of operator equations. (1964)
[10] Leggett, R. W.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces. Indiana univ. Math. J. 28, 673-688 (1979) · Zbl 0421.47033
[11] Miller, K. S.: Fractional differential equations. J. fract. Calc. 3, 49-57 (1993) · Zbl 0781.34006
[12] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[13] Nakhushev, A. M.: The Sturm -- Liouville problem for a second order ordinary differential equation with fractional derivatives in the lower terms. Dokl. akad. Nauk SSSR 234, 308-311 (1977) · Zbl 0376.34015
[14] Podlubny, I.: Fractional differential equations, mathematics in science and engineering. (1999) · Zbl 0924.34008
[15] I. Podlubny, The Laplace transform method for linear differential equations of the fractional order, Inst. Expe. Phys., Slov. Acad. Sci., UEF-02-94, Kosice, 1994
[16] Zhang, S. Q.: The existence of a positive solution for a nonlinear fractional differential equation. J. math. Anal. appl. 252, 804-812 (2000) · Zbl 0972.34004
[17] Zhang, S. Q.: Existence of positive solution for some class of nonlinear fractional differential equations. J. math. Anal. appl. 278, 136-148 (2003) · Zbl 1026.34008